# SDR BJNA040903

- Difficulty date: September 3, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Ingested
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT UPPER EMERGENCY FLASHLIGHT CHARGE INDICATOR DOES NOT BLINK.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY PACK IAW AMM 25-69-00.  (M)
